Facebook Pixel

Paula Shares Her Chemotherapy Complications (VIDEO)

By
 
Rate This

More Videos from Paula K 30 videos in this series

Paula Shares Her Chemotherapy Complications (VIDEO)
Paula Shares Her Chemotherapy Complications (VIDEO)
25 of 30 : Current video

Paula describes the complications that arose during her chemotherapy treatments for ovarian cancer.

Paula:
The first chemo I was on, the Cisplatin, Carbo is very debilitating. It makes you very nauseated, even though they give you medication for that, you are just constantly nauseated. You get this terrible taste in your mouth, constant. For a while you can’t eat; the only thing that was good about that was I lost a lot of weight.

But it makes you very anemic. Your red counts drop, your white counts drop, which puts you at risk for infection. There was a time when they told me I can’t go out in crowds, I can’t go see my grandchildren because my white count was so low, and I had to be transfused three times because my red count was so low, and I was so anemic. I’d say that was probably the worst chemo I had.

View More Ovarian Cancer Videos:
http://www.empowher.com/media/ovarian-cancer/video/recent
http://www.empowher.com/community/ovarian-cancer/herstory/recent

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

Ovarian Cancer

Get Email Updates

Related Topics

Related Checklists

Ovarian Cancer Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!